Eliquis 5mg

12 Replies Updated



Conversation Starter

hpask Says:


Experienced dizzyness, headache, unusual weakness with initial start of Eliquis 5mg
tab. Will be put on 2.5mg strength. Can my supply of 5mg Eliquis be split and used
up as 2.5mg?
hpask



Showing Replies 1 - 12 of 12 RSS Feed


Page of 1     Sorted By:
1
Verwon Says:

Hello, hpask! How are you?

Yes, that should be safe to do, since it is not time released, but you may want to double check with your pharmacist to be certain.

This medication may cause you to bruise more easily, as well as increase your risk of bleeding.

Is there anything else I can help with?

REPLYSHAREREPORT
Was this helpful?     4     0  
2
Johnb Says:

Hi everyone;
Thank you for any replies, I have been on cartia for some time now as have a/fib, had a TIA a couple of weeks ago now Dr`s want me to take Elequis 5mg twice a day.
Must admit a bit scared about it and its side effects.. also how much time I need to be off cartia before taking new drug.
Thanks , John

REPLYSHAREREPORT
Was this helpful?     0     0  
3
John Says:

Sorry what was the final verdict, did the doctor allow the 5 mg talets to be split? some websites state "should not split" but not !

REPLYSHAREREPORT
Was this helpful?     6     0  
4
rodger Says:

I've read where you can crush eliquis tablets. can I safely cut 5mg tablets in half to take as a 2.5 dose?

REPLYSHAREREPORT
Was this helpful?     0     0  
5
coolchge Says:

I've been on Eliquis for more than four years following open heart surgery for atrial fib resulting in tachycardia. I had an atrial septal defect. I've not had any negative issues. I started on 5mg and was reduced to 2.5 for the last two years. Still do construction work daily and haven't noticed any of the side effects mentioned.

REPLYSHAREREPORT
Was this helpful?     2     0  
6
Mary Says:

I have been on Eliquisfor 4 months. My hair is falling out big time, I am dizzy, have fallen a few times. I feel drugged most of the time. I used to be full of energy, felt good all the time. I have been on Warfarin, and Xeralto before. I have to get off Eliquis or cut in half. I have AFIB.

REPLYSHAREREPORT
Was this helpful?     0     0  
7
Patrick Says:
via mobile

Re: Johnb (# 2)

Been taking Eliquis --1 year now and am having many side effects....Be very Careful what you put your trust in
The Best thing to happen is ---- Now I pray more, trust God better And am very observant to what happens in and around me

Anotherwards just reduced from 2 pills a day to 1.... Will start taking 1/2 morn...1/2 night
Seems like it's helping

REPLYSHAREREPORT
Was this helpful?     0     0  
8
Coolchge Says:

Re: Patrick (# 7)

I've had no trouble with any Eliquis side effects
. I split the 5 into two 2.5s. It's much cheaper that way.

REPLYSHAREREPORT
Was this helpful?     0     0  
9
mo Says:

Re: Coolchge (# 8)

Ive been taking eliquis for 2 and half years, never had any side effects, actually i never felt better. like the last poster, I put my trust in God.

REPLYSHAREREPORT
Was this helpful?     0     0  
10
Lizzie Says:

As I've said many times before about this medication Eliquis what s one mans meat is another mans poison.
Of course many people will write and say how good this drug is for them BUT I can only tell you the symptoms that I have personally suffered.
Since starting Eliquis it began with blood in the urine then headaches which both calmed down next I was spitting blood but doctor said it was acidity but I know it's not.
I was having routine 4 monthly dental check ups told the dentist and it was nothing related to dentistry so I decided I would talk to Pharmacist and must say there was a reluctance to come clean so once again I decided to leave it.
I lie in bed covered in perspiration after having taking medication 3 hours can't get back to sleep and for the tinnitus well that's something else and all this I didn't have before I might add.
How I suffer from Spinal Stenosis this is NOT through taking the drug but slowly since starting it I can't tell you what I am suffering there wouldn't be anything in the dictionary to describe it.
I take tablet 8-30p.m and by bedtime my feet and back are burning so I stick them out the bed I sleep on average 3 hours pernight.
Next tablet 8-30 a.m by lunchtime the tips of my fingers feel they have been in the freezer and look reddish blue.
During the first few hours of having tablet there is the constant peeing but that does settle down.
But now for the mother of all complaints a feeling of burning all over scalp and temple area it is truly awful and hair is now falling out.
I am about to go on holiday and when I return I will make a point of visiting my doctor as this drug has definitely caused the problems I have stated they are not made up and I would love to hear if anyone else has similar symptoms.

REPLYSHAREREPORT
Was this helpful?     0     0  
11
Sandra Says:
via mobile

Cardiologist said to take 2 baby aspirin with Eliquis. Instructions in package says NOT to take aspirin with Eliquis. I am worried. I am just 2 days new to this Eliquis. This scares me. I am starting off with 2 1/2 Eliquis twice a day rather than 5 mg twice a day prescribed since I am not certain how it will react in my body. Any comments for me please?

REPLYSHAREREPORT
Was this helpful?     0     0  
12
mike Says:

Re: Verwon (# 1)

my doctor recommends ablation but wants me to take higher dose of eliquis blood thinner leading up to procedure However that caused me severe nosebleeds in the past Any suggestions?

REPLYSHAREREPORT
Was this helpful?     0     0  


Viewing page 1 of 1     Reply


More Discussions:

Eliquis and Weight: I Need The Truth
Today I am speaking with my hemotologist about switching from Xarelto to Eliquis. Xarelto has caused me, a runner with a... 84 replies
Eliquis satisfied users
Folks who have problems are quick to get on a site like this one. I would like to hear from some folks who have not had ... 71 replies
eliquis and shortness of breath
My boyfriend began taking Eliquis in March for AFIB. (He is 68.) Right away he wasn't himself. He gets short of brea... 68 replies
ELIQUIS: Stomach Pain, Abdominal Swelling, Bloating, Gas
Have been taking Eliquis 5 mg 2x day for almost 3 months. Seem to be having Stomach Pain, Abdominal Swelling, Bloating, ... 67 replies
Eliquis causing weight gain and tiredness?
Hi, my name is Laura and I just started taking eliquis about 2 1/2 months ago and I have gained 21 pounds which is highl... 49 replies
Eliquis Drug Information
My 91 year old Mom was switched to Eliquis and has been totally exhausted and suffering from confusion and memory loss. ... 38 replies
Eliquis and Depression
66 yr old male, 5'11", 191 lbs. Exercise daily. Prescribed 5MG Eliquis x 2 day. Since starting approximately 3 w... 16 replies
Eliquis, Pradaxa or Xarelto - which is the best?
My hematologist wants to switch me off warfarin for one of these three medications - Eliquis, Pradaxa, or Xarelto. I hav... 10 replies
Eliquis Shortness of breath
I was taken off of Xarelto and put on Eliquis 2.5mg twice daily. Everything seemed fine. Then my cardiologist increased ... 9 replies
Eliquis and its side effects
I have been taking Apixiban for PE's for nearly 2 years now thinking that it was great as Warfarin was unreliable an... 7 replies


Post a Reply

No registration needed.
Simply fill out the form below.

 *

 *


 Optional, stays hidden.
Get notified when a reply is posted here.




4) Text Verification: *
Prevents SPAM.

Click here to show the question



This form will be submitted securely


TRUSTe

Discussion Thread Guidelines: Any participation in the discussion threads signifies your agreement with the Terms of Use and Privacy Policy. (1) Act civilized and be respectful towards others. No profanity, vulgarity or lewd / suggestive content is allowed. (2) Posts encouraging, facilitating, or seeking advice about the abuse of medications or other substances are prohibited. (3) Personal contact information (such as telephone numbers, email addresses, etc) is not allowed to appear on our discussion threads. (4) We do not allow our forums to be used for buying, selling, trading, or for the promotion of a product or service. (5) Posting external links to other web sites is not allowed without our prior approval. (6) We reserve the right to edit or remove content which we find objectionable to the community at our sole discretion.


Note: All times displayed are GMT - 7.

This information has been independently compiled and is for informational purposes only. It is not intended to be a substitute for medical advice from a qualified healthcare professional; nor is it intended to diagnose, treat, cure or prevent any disease. For more details please see the Medical Disclaimer. This page was last updated on 30 June 2019.

We are committed to your privacy.

Copyright © 2005-2019 All Rights Reserved. MedsChat® is a registered trademark of Limelight Innovations L.L.C. 9888 W Belleview Ave #5000, Denver, CO, 80123, USA